Not Taking Klonopin Anymore But Thinking About Taking One Tonight... Buzzing Like Crazy Today

Discussion in 'Support' started by Jason37, Feb 26, 2018.

    1. Jason37

      Jason37 Member

      Tinnitus Since:
      06/2017
      Cause of Tinnitus:
      Gunshot
      Dangerous to start klonopin (clonazepam) again?
       
    2. TuneOut

      TuneOut Member

      Location:
      El Dorado Hills, CA
      Tinnitus Since:
      Worsened 2016
      Cause of Tinnitus:
      Concert
      That's difficult to say. I find myself asking the same question lately. Do you have any idea why the tinnitus is worse today? What type of dangers are you concerned about with the klonopin?
       
    3. Luman
      Spaced

      Luman Member Benefactor

      Location:
      Brooklyn
      Tinnitus Since:
      07/2017
      Cause of Tinnitus:
      Intermittent Tinnitus probably noise induced
      As you have already stopped recently, it's not in your best interest to take it any more. Klonapin was developed to control seizures, is very powerful, and the risks are very serious. I stopped taking it eight weeks ago, and still do not feel right.
       
      • Like Like x 1

Share This Page

Loading...